| Catalog Number |
PDP311H |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.H3 investigation summary: the product was returned to ethicon for evaluation.One open box with thirty-two representative unopened samples was received for analysis.Product code pdp311h.Upon initial inspection of the samples, no external damage was observed on the external packets.Following the sampling plan, a visual inspection was conducted on thirteen samples.The packets were open, and the swage and attachment area were noted to be as expected.These ones were tested to verify the dispensability of the sutures, and it was not possible in twelve samples due to the suture being found hard to release from the tray by applying excessive force.Due to this inconsistency, the remaining nineteen samples were tested to verify the dispensability of the sutures, and it was not possible in seventeen samples due to the suture being found hard to release from the tray by applying excessive force.No anomalies were observed in the three dispensed samples.A functional test was performed using instron equipment and tensile force was above the minimum requirements.Based on the information currently available, the indispensable suture was identified during the investigation of the sample received.This product issue will be addressed through the ethicon quality system.
Event or Problem Description
It was reported that a patient underwent an orthopedic procedure in (b)(6) 2025 and suture was used.During the procedure, it was reported that the suture was broken when the surgeon attempted to sew muscles.Total 3 products occurred suture breakage issue.Changed another one to complete the surgery.There is no report on patient's injury.There will return 3 actual products and 32 representative samples for analysis.No additional information could be provided.No adverse patient consequences were reported.Additional information was requested.
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 10/23/2025.Corrected information: d4 udi.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.